# SDR AUS20030863

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Part number: 05250011
- Condition: Sheared
- Location: Te Flap Track
- Part time: 5,405 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FLAP INBOARD TRACK LOWER ATTACHMENT RIVETS SHEARED. OTHER RIVETS WORKING.
